# SDR SIMA20140806009

- Difficulty date: August 6, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 36,080 hours, 32,195 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER 15 MIN IN CRUISE COCKPIT STARTED FILLING WITH FUMES.  EMER PROC COMPLIED WITH, CONTINUED TO LANDING & EMER DECLARED COMPLIED WITH ETN-EM-72-034.  COULD NOT DETECT FUMES IN COCKPIT OR CABIN THROUGHOUT PROCEDURE.  REMOVED PACK ACCESS PANEL 191EL & INSPECTED LINES & PACK IAW SMP, NO DEFECT NOTED.  CHECKED ACARS FOR THERMAL RUNAWAY IAW SMP, NO DEFECTS NOTED.  REMOVED GLARE SHIELD IAW AMM 25-12-07 & INSPECTED WINDSHIELD HEATING SENSORS IAW SMP, NO DEFECTS NOTED.  CHECKED COCKPIT EMER FLASHLIGHTS IAW SMP, NO DEFECTS NOTED.  BAGGED DRAIN LINES ON ENG 1 & RAN ENG AT HIGH POWER & INSPECTED ENG FOR OIL MULTIPLE TIMES IAW MM 72-00-00, NO LEAKS NOTED & NO FUMES NOTED.  PERFORMED BLACK LIGHT TEST FOR VISIBLE OIL & OIL LEAKS IAW SMP, NO LEAKS NOTED.
